# SDR UPS97222130

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A .5625 INCH CRACK IN EXTERIOR SKIN AT LOWER AFT CARGO DOOR CUT OUT UPPER FWD CORNER, TERMINATES AT FASTENER HOLE.  REPAIRED IAW DHC SK-954-616 REV A REF ENRG FILE NR B727-53-1850.
